# SDR C2XA11RI149

- Difficulty date: September 11, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 26,998 hours, 20,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RIC MX FOUND THE EMERGENCY EXIT SIGN IN FRONT OF SEAT 3B INOPERATIVE.  RIC MX REMOVED AND REPLACED EXIT SIGN AT 3B AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
